# SDR UPS01236754

- Difficulty date: August 27, 2001
- Submitted: September 4, 2001
- Operation: Air carrier
- Aircraft: N916UP
- Make and model: Boeing 727172C
- Aircraft serial: 19808
- Aircraft time: 46,642 hours, 37,972 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs800
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C EVIDENCE OF CORROSION BETWEEN SKIN AND INTERNAL STRUCTURE BS 300 BET WEEN S23R AND S24R     CUT OUT MADE IAW SRM, CORROSION REMOVED AND REPROTECTED, HFEC CARRIE D OUT NDF, REPAIRED IAW SMRO EO 2001-039-003 CAT B REPAIR SSID REPOR T INITIATED.
